# SDR RAIA201701040001

- Difficulty date: January 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 35,518 hours, 21,451 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WING ANTI/ICE FAIL IN ICING CONDITIONS.  PERFORMED ANTI-ICE OPS CHECK, NO DEFECTS NOTED AT THIS TIME.
